# SDR V0XR2013031200001

- Difficulty date: March 12, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 34,117 hours, 38,866 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: 85410844101
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE FWD SIDE OF OUTBOARD FINGERNAIL ATTACH RAIL CRACKED.  REPAIRED MOST FWD OUTBOARD TAB OF LEFT NACELLE WHERE THE FINGERNAIL ATTACHES, STA XN216.02 IAW DEHAVILLAND RD 8-54-163 BY REMOVING CRACKED TAB, FABRICATING NEW STRAP, AND INSTALLING WITH RIVETS.
